Academic Staff

                                        Dr. Alias Barakat Khalaf
Dr. Alias Barakat Khalaf
Professor
General Topology
    • 2003–2006   Doctorate of Mathematics, University of Duhok, Duhok, GPA – .Dimension Theory
    • 1980–1982   Master of Mathematics, University of Mosul, Mosul, GPA – 77.2. Topology
    • 1975–1979   Bachelor of Mathematics, University of Mosul, Mosul, GPA – 83.5. Rank First of Class
    • 1968–1974   High School  Degree,  Sinjar, Mosul, GPA – 73.2.  First Class

     

    1. Regular semi-open  sets and S*-closed  spaces, Tamkang Journal of Mathematics, Vol.23 NO.4, 1992. with S. F. Tadros.
    2. rs-continuous  functions  and semi-T2-  spaces,  Zanco Salahaddin Univ., 1998. with N. K. Ahmed.
    3. δ*-open  sets  and δ*-continuity  in topological  spaces  , J.of Duhok Univ.(JDU), Vol.1 NO.2, 1998.
    4. M s-closed  spaces,  J.of Duhok Univ.(JDU), Vol.1 NO.2, 1998.
    5. rs-closed spaces,  J.of Duhok Univ.(JDU), Vol.1 NO.3, 1998.
    6. θs-continuous  functions,  J.of Duhok Univ.(JDU), special Issue, 1999.
    7. M s-closed  subspaces,  J.of Duhok Univ.(JDU), Vol.3 NO.1, 2000.
    8. On some  strong  types  of  separation  axioms,  J.of  Duhok  Univ.(JDU),  Vol.3 NO.2, 2000.
    9. δ*-compact  spaces,  J.of Duhok Univ.(JDU), Vol.4 NO.1, 2001.
    10. Almost θs-continuity  and weak θs-continuity  in topological spaces, J.of DuhokUniv.(JDU), Vol.4 NO.2, 2001.
    11. Almost δ*-continuous  functions,  J.of Duhok Univ.(JDU), Vol.5 NO.2, 2002.
    12. θs-open  functions,  J.of Duhok Univ.(JDU), Vol.5 NO.2, 2002.
    13. On semi-θ-generalized  closed  sets,  J.of Duhok Univ.(JDU), Vol.6 NO.1, 2003.
    14. Functions  with θs-closed  graphs, J.of Duhok Univ.(JDU), Vol.6 NO.1, 2003.
    15. On θs-continuous  functions,  J.of Duhok Univ.(JDU), Vol.7 NO.1, 2004.
    16. On generalized  pre-closed  sets,  generalized  pre-continuous  functions,  and Tgp-spaces  in bitopological  spaces,  J.of Duhok Univ.(JDU), Vol.7 NO.1, 2004.
    17. Almost θs-continuity  and weak θs-continuity  in topological spaces, J.of Duhok Univ.(JDU), Vol.4 NO.2, 2001.
    18. Properties  of  some  types  of  separation  axioms  in topological  spaces,  J.of Duhok Univ.(JDU), Vol.7 NO.2, 2004.
    19. ps -open sets  and ps -continuity,  J.of Duhok Univ.(JDU), Vol.7 NO.2, 2004. with Baravan Asaad.
    20. Weakly ps -continuous functions, J.of Duhok Univ.(JDU), Vol.7 NO.2, 2004. with Baravan Asaad.
    21. On strongly p1-closed  graphs and their cluster sets,  J.of Duhok Univ.(JDU), Vol.8 NO.1, 2005. with Shilan Anwer.
    22. ζi-Separation axioms in topological  spaces, J.of Duhok Univ.(JDU), Vol.9 NO.2,2006.
    23. Sc-open  and sc-continuity,  j.  advanced researches in pure math.,  Vol.2 NO.3,2010.
    24. Functions with sc-closed  graphs and their cluster sets, J.of Duhok Univ.(JDU), Vol.12 NO.1, 2010.
    25. Application of a conditional preopen set in bitopological  spaces, International j. of  contemporary math.  Sci., Vol.5 NO.44, 2010. with Hardi Nasraddin.
    26. Contra Sc-continuous  functions,  J.of Duhok Univ.(JDU), Vol.12 NO.3, 2010.
    27. Si-Open Sets  and Si-Continuity in Bitopological  Spaces,  Tamkang j. of Math., Vol.43 NO.1, 2012. with Alan Omer.
    28. Almost  Ps-Continuous  Functions,  Tamkang  j.  of Math.,  Vol.43 NO.1,  2012. with Baravan Asaad.
    29. On ζi-Open Sets  and ζi-Continuity in Bitopological  Spaces,  Gen. Math. Notes, Vol.2 NO.1, 2011. with Haji Mosa.
    30. On α-Covering  Dimension,  J. pure Sci.  & tech.,  Vol.3 NO.1, 2011.  with Haji Mosa.
    31. On Cp-open  sets  and two classes  of Functions, J.of Duhok Univ.(JDU), Vol.13 NO.1, 2011.
    32. Some  applications  of γ − P -Open  sets  in Topological  Spaces,  Int.  J. Pure appl. Math., Vol.5 NO.1-2, 2011. with Hariwan Zikri.
    33. -Open  sets  and Pγ,β -Continuous  Mappings  in Topological  Spaces,  J. of Advanced Studies in Topology, Vol.3 NO.4, 2012. with Hariwan Zikri.
    34. -Compact and -Closed Spaces,  IJSER, Vol.3 NO.4, 2012. with N.K.Ahmed.
    35. Weak separation  axioms  and functions  with -closed  graphs, International J. of Math.  Sci.  & Engg.  Appls.  (IJMSEA),  Vol.6 NO.3, 2012.  with Nehmat K. Ahmed.
    36. On  some  separation  axioms  via  βγ -open  sets,  General Mathematics  Notes, Vol.15 NO.2, 2013. with Hariwan Zikri.
    37. g*b-Separation  Axioms, General Mathematics  Notes,  Vol.16 NO.2, 2013.  with Suzan N. Dawod.
    38. g*b-Continuous  Multifunction,  International J. of Matematical  Sciences, Vol.2 NO.1, 2014:8-20. with Suzan N. Dawod.
    39. λc-Open Sets and λc-Separation  Axioms in Topological Spaces, J. of Advanced Studies in Topology, Vol.4 NO.1, 2013. with Sarhad F. Namiq.
    40. Generalized λc-Closed  Sets  and (λ, γ)?-Continuous Functions,  IJSER,  Vol.3 NO.12, 2012. with Sarhad F. Namiq.
    41. Sp-Separation  Axioms, IJSER, Vol.3 NO.10, 2012. with Hardi Ali.
    42. Some  Types  of  Separation  Axioms  in Topological  Spaces,  Tamsui  Oxford Journal of  Information  and  Mathematical  Sciences,  Vol.28 NO.3,  2012.   with Halgurd Darweesh.
    43. -Paracompact Spaces,  J. of Advanced Studies in Topology, Vol.4 NO.1, 2013. with N.K.Ahmed.
    44. -Compact  sets  and -Locally Compact  Spaces,  J. of Advanced Studies in Topology, Vol.4 NO.1, 2013. with N.K.Ahmed.
    45. -Closed spaces,  J. of Advanced Studies in Topology,  Vol.3 NO.4, 2012.  with N.K.Ahmed.
    46. -Open Sets  and -Continuity in Topological  Spaces,  Thai Journal of Math- ematics, Vol.3 NO.4, 2013. with N.K.Ahmed.
    47. Pp-Open  Sets  and Pp-Continuous  Functions  , Gen. Math.  Notes,  Vol. 20 No.1, 2014. with Shadya M. Mershkhan.
    48. Some  applications  of minimal -open  sets,  Demonstratio  Mathematica,  Vol. (XLVII) NO.2, 2014. with Hariwan Zikri.
    49. On Some  New Maximal and Minimal Sets  Via Semi-open,  Acta Universitatis Apulensis,  NO.32, 2012. with Haji Mosa.
    50. On Sp-Connected Spaces,  Journal of University of Zakho, Vol.1 (A) NO.1, 2013. with with Hardi Ali.
    51. (i, j)-Sc-Continuous and (i, j)-θSc-Continuous Functions, Journal of University of Zakho, Vol.1 (A) NO.1, 2013. with Hardi Nasraddin.
    52. Ss -Open sets  and Ss -Continuous  Functions, International Journal of Advanced Mathematical  Sciences, Vol.2 No.1, (2014):71-80.  with Abdulrahman H Majeed, and Jamil M Jamil.
    53. Almost  and Weakly Ss -Continuous  Functions,  International Journal of Math- ematical Archive, Vol.5 No.4, 2014.  with Abdulrahman  H Majeed, and Jamil M Jamil.
    54. On Contra Ss -Continuous  Functions, Mathematical Theory and Modeling, Vol.4 No.5, 2014:24-30. with Abdulrahman H Majeed, and Jamil M Jamil.
    55. On Ss -Compact  Spaces  , International Journal of Mathematics  and Computer Applications  Research, Vol.4 No.3, 2014:73-86. with Abdulrahman H Majeed, and Jamil M Jamil.
    56. λpc-Open  Set  and λpc-Separation  Axioms, International Journal of Basic and Applied Sciences, Vol.3 No.2, 2014:137-145. with Alan M. Omer.
    57. On Minimal λc-Open  Sets,  Asian Journal of Fuzzy  and Applied Mathematics, Vol.2 No.6, 2014. with Sarhad F. Namiq.
    58. SSc-Open Sets in Soft Topological Spaces, 2nd Scientefic conference of Garmian University, 2015. with Sagvan Y. Musa.
    59. On Minimal λsc -Open  Sets,  2nd Scientefic  conference of Garmian University, 2015. with Sarhad F. Namiq.
    60. Bioperations  on α-Open  Sets  in Topological  Spaces,  International Journal of pure and Applied  Mathematics,  Vol.103 No.4, 2015. with Hariwan Z. Ibrahim.
    61. g*bp-Continuous,   Almost   g*bp-Continuous  and  Weakly   g*bp-Continuous Functions, Analele Universitatii Oradea Fasc. Matematica, Vol. XXII No.2, 11-25, 2015. with Suzan N. Dawod & S. Jafari.
    62. Some Properties of Operations on αO(X ), International Journal of Mathematics and Soft  Computing, Vol.6 No.1, 107-120, 2016. with Hariwan Z. Ibrahim.
    63. Bioperations  on α-Separation  Axioms in Topological  Spaces  , Scientiae Math- ematicae  Japonicae (accepted),  Vol. No., , 2016.  with Hariwan Z. Ibrahim & S. Jafari.
    64. On PS - Compact Spaces , International Journal of Scientific & Engineering Research, Vol. 7, Issue 8,  2016 . 809-8015.  With Paravan Asaad.
    65. γ-α-Convergence, γ-α-Accumulation and  γ-α-Compactness, Commun. Fac. Sci .Uni v. Ank. Ser. A1 Math. Stat. Vol. 66, No. 1,  2017. with Hariwan Z. Ibrahim.

     

  •  

    • General Topology 
    • Bitopology
    • Fuzzy and Soft Topology

     

    • First Year   Differential and Integral Calculus
    • Second year   Advanced Calculus
    • Third Year   Mathematical Analysis
    • Fourth year   General Topology
    • M.Sc.   Dimension Theory, Fuzzy Topology & Selected Topics in Topology

  • Ph.D. Theses


    • Title   An Extension of Semi-Open Sets  With  its Applications on Spaces  and Functions

          - Name   Layla Sadulla Abdulla University of Sulaiman
          -Date   30/7/2009


    • Title   Some  Types of Separation Axioms  and Dimension  Functions  in Topological Spaces

          -Name   Halgwrd Mohammed  Darwesh University of Sulaimani
          -Date   14/1/2010


    • Title   On Some  Types of Continuity, Separation Axioms  and Dimension  Functions

           -Name   Haji Mousa Hasan University of Duhok
           -Date   24/6/2010


    • Title   A Generalization of Some  New  Topological Concepts by Using the  Class of Sp-Open  Sets

          -Name   Hardi Ali Shareef  University of Sulaimani
          -Date   20/12/2012


    • Title   Utilization of Some  Types of Semi  Open  Sets  in Topological Spaces

                -Name   Nehmat  K. Ahmed University of Salahaddin
           -Date   26/2/2013


    • Title   Utilizing  Ss -Open  Sets  in Topological Spaces

              -Name   Jamil Mahmood  Jamil University of Baghdad
          -Date   2/3/2015


    • Title   Bioperations on α-open  sets  in Topological Spaces

          -Name   Hariwan Z. Ibrahim University of Zakho
          -Date   Under Construction


    Masters Theses

    • Title   θs-Continuity, Openness  and Closed  Graphs in Topological Spaces

          -Name   Abdullah M. Abdul-Jabbar University of Salahaddin

          -Date   9/11/2000


    • Title   On Some  Dimension  Functions  and Locally Dimension  Functions

          -Name   Saddam H. Yunis University of Salahaddin

          -Date   14/10/2001


    • Title   Application of Generalized  Pre-Open Sets  in Bitopological Spaces

          -Name   Wuria M. Ameen  Husain University of Salahaddin

         -Date   31/8/2002


    • Title   On Fuzzy  -Open Sets  in Fuzzy  Topological Spaces

         -Name   Shahla Hama karim University of Salahaddin

        -Date   13/5/2004


    • Title   Sp-Open  Sets, Sp-Continuity and Sp-Compactness in Topological Spaces

         -Name   Hardi Ali Shareef  University of Sulaimani

         -Date   21/11/2007


    • Title   Utilization of Some  Types of Pre-Open Sets  in Topological Spaces

          -Name   Baravan A. Asaad University of Duhok

          -Date   6/12/2007


    • Title   On Weak  Types of Closed  Graphs and Their  Cluster  Sets

          -Name   Shilan Anwer Mohammad  Salim University of Duhok

          -Date   11/8/2008


    • Title   A New  Class of Semi-open Sets  in Topological Spaces

          -Name   Zanyar Anwer Ameen University of Duhok

          -Date   17/8/2009


    • Title   Applications of a Conditional  Pre-Open Set  in Bitopological Spaces

         -Name   Hardi Nasradeen  Aziz University of Sulaimani

         -Date   13/10/2010


    • Title   Si-Open Sets, Si-Continuity and Si-Separation Axioms

          -Name   Alan M. Omer University of Duhok

          -Date   9/12/2010


    • Title   Some  Concepts of Continuity and Separation Axioms  Based  on Pre-Open Sets  and  Operations

         -Name   Hariwan Z. Ibrahim University of Duhok

         -Date   8/9/2011


    • Title   New  Types of Continuity and  Separation Axioms  Based  on Operations in Topological spaces

         -Name   Sarhad F. Namiq University of Sulaimani

         -Date   22/12/2011


    • Title   New  Functions,  Multifunctions and Separation Axioms  Based  on g*b-Open  Sets

          -Name   Suzan N. Dawod University of Zakho

          -Date   12/9/2013


    • Title   Application of Pp-open  Sets  in Topological Spaces

          -Name   Shadya M. Mershkhan University of Zakho

          -Date   10/12/2013


    • Title   SSc-Open Sets  in Soft  Topological Spaces

          -Name   Sagvan Y. Musa University of Zakho

          -Date   31/10/2015

  • Conferences


    • Sep. 2012   Topology and its Related Topics Conference, Nanjing, CHINA Apr. 2012   Scientific Conference of Zakho University.
    • May 2015   2nd Scientific Conference of Garmian University.
    • July  2016   1st International Conference of Natural Sciences (ICNS), University of Charmo.
    • Aug. 2016   International Conference of Mathematics, University of Garmian. 

     

     

  •   009647504509510
      aliasbkhalaf@uod.ac

  • Download